Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Viorele (28) Oral.

Overall User Ratings

102 Total User Reviews

User Reviews

«Previous 61-65 of 82 Next»
Condition: Birth Control
11/14/2012 9:20:40 PM

Reviewer: 25-34 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Like most of the reviews, I was relieved, but still disturbed, to find that others were experiencing a catastrophic transition from Kariva to Viorele. After taking Kariva for almost 3 years with absolutely minimal side effects, I began to have severe night sweats. I also chalked frequent memory loss up to fatigue or stress. However, evidence of the symptoms ultimately led me to reexamine my birth ... Show Full Comment

Condition: Birth Control
11/9/2012 8:15:15 PM

Reviewer: mary, 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
My pharmacy change kariva to viorele and I have the worst experience of my life, I have panic attacks, lost weight,memory loss. Please don't even try it, it is real bad for your body.

Condition: Birth Control
11/3/2012 10:28:29 AM

Reviewer: Relieved, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
This is the worst birth control pill I have ever taken. I had severe insomnia, IRRITABLE, severe bloating and weight gain. I took for 3 months after CVS replaced it for Kariva. My life has been a living hell while on this. I'm so...... glad I read the reviews on here. Now, I know im not losing my mind.

Condition: Birth Control
10/31/2012 3:41:44 PM

Reviewer: 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
Honestly with taking many differnet birth controls throughout the years this has been the WORST! I have been on it for about 3 weeks now after swtiching from Kariva. I thought the 1st two weeks of gas, bloating, tiredness, mood swings, you name it was all because of the new drug. It has only gotten worse. My weight spiked higher and just had a hard time sleeping at night because of stomach pains a ... Show Full Comment

Condition: Birth Control
10/27/2012 1:13:43 PM

Reviewer:

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 2

Comment:
When I started taking this medication, I was happy, healthy, and on a diet, losing weight consistently. The pill destroyed me! The first week, I had the worst migraine I've ever had in my life. I felt sick to my stomach, irritable, and bloated. I gained 2 pounds that week! And I was on a careful diet! Maybe it was water weight/bloating? I don't know. I do know, though, that it wrecke ... Show Full Comment

«Previous 61-65 of 82 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.